MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Third party service technician was able to verify customer's reported problem display screen non responsive.Ventilator was tested with a known good ac adapter connected.Performed a display test, results were fail.Lower right section of lcd display would not respond to touch.Service technician installed new lcd display.The ventilator failed final test for non-conformance with measured o2 at pressure and o2 test 12.Measured o2 was 84.4, expected is 85.0 - 95.0.Service technician replaced flow sensor.The ventilator passed final assembly and close up.Display will be sent to vyaire failure analysis laboratory for root cause analysis.Vyaire medical will submit a supplemental report in accordance.
 
Event or Problem Description
The customer reported that the enve ventilator display screen is not responsive.There was no patient involvement associated with this event.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9982464
Report Number2031702-2020-03458
Device Sequence Number2092886
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20110916
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1